MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP4020X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary the device returned with a detachment on the hypotube 52.2cm distal to the strain relief.The hypotube material was oval and jagged on both sides of the detachment site.The device returned with blood visible in the balloon and deformation was visible to the distal tip which appeared stubbed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one nc euphora rx ptca balloon catheter.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.It was reported that during preparation of the device in vitro, the shaft broke in 2 parts about 1/3 of the way back from the balloon end of the device.The device never entered the patient¿s body.Patient status post-procedure is alive with no injury.Device returned with blood present and tip stubbed which indicates use in patient, could not be confirmed with account.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7897492
Report Number9612164-2018-02475
Device Sequence Number16496786
Product Code LOX
UDI-Device Identifier00643169396203
UDI-Public00643169396203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2019
Device Catalogue NumberNCEUP4020X
Device Lot Number212585047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1